Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Cleveland, OH

July 12, 2011

NWS Cleveland, OH issued this small craft advisory at Jul 12, 2011, 2:43 PM EDT. It took effect at Jul 13, 2011, 3:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2011, 2:43 PM EDT (18:43 UTC)
In effect from
Jul 13, 2011, 3:00 AM EDT
Expired
Jul 14, 2011, 9:00 AM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WHUS71 KCLE 121843
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT TUE JUL 12 2011

LEZ142>149-130245-
/O.NEW.KCLE.SC.Y.0027.110713T0700Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
243 PM EDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM
EDT THURSDAY. 

NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 15 KNOTS TONIGHT.
THIS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY LATE TONIGHT.
THE FLOW WILL BECOME NORTHEAST ON WEDNESDAY WITH WIND SPEEDS OF AT
LEAST 15 KNOTS CONTINUING. WINDS AND WAVES WILL EVENTUALLY 
DIMINISH BELOW SMALL CRAFT CRITERIA LATE WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
668 
WHUS71 KCLE 130116
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EDT TUE JUL 12 2011

LEZ142>149-130930-
/O.CON.KCLE.SC.Y.0027.110713T0700Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
916 PM EDT TUE JUL 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 AM EDT THURSDAY. 

THE NORTHWEST WINDS OF 5 TO 15 KNOTS WILL TURN TO THE NORTH AND
INCREASE OF 10 TO 20 KNOTS OVERNIGHT. AS A RESULT...THE WAVES OF 1
TO 3 FEET WILL BUILD TO 3 TO 5 FEET.  THE FLOW WILL BECOME
NORTHEAST ON WEDNESDAY WITH WIND SPEEDS OF AT LEAST 15 KNOTS
CONTINUING. WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL
CRAFT CRITERIA LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
255 
WHUS71 KCLE 130822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
422 AM EDT WED JUL 13 2011

LEZ142>149-131630-
/O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
422 AM EDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE
  TODAY AND INTO TONIGHT. THE WINDS MAY DECREASE AT TIMES TODAY.
  HOWEVER...FOR MOST OF THE DAY AND INTO TONIGHT THE WAVES WILL BE
  3 TO 5  FEET. THE WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW
  SMALL CRAFT CRITERIA LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
824 
WHUS71 KCLE 131634
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1234 PM EDT WED JUL 13 2011

LEZ142>149-140045-
/O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1234 PM EDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE 
  TODAY AND INTO TONIGHT. THE WINDS MAY DECREASE AT TIMES TODAY. 
  HOWEVER...FOR MOST OF THE DAY AND INTO TONIGHT THE WAVES WILL 
  BE 3 TO 5 FEET. THE WINDS AND WAVES WILL EVENTUALLY DIMINISH 
  BELOW SMALL CRAFT CRITERIA LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
151 
WHUS71 KCLE 131936
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT WED JUL 13 2011

LEZ142>149-140345-
/O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
336 PM EDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME
  NORTHEAST THIS EVENING AND THEN DIMINISH TOWARD DAYBREAK. WAVES
  OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
353 
WHUS71 KCLE 140112
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT WED JUL 13 2011

LEZ142>149-140800-
/O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
912 PM EDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME 
  NORTHEAST OVERNIGHT AND THEN DIMINISH TOWARD DAYBREAK. 
  WAVES OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
956 
WHUS71 KCLE 140116 CCA
MWWCLE

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EDT WED JUL 13 2011

LEZ142>149-140800-
/O.COR.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 PM EDT WED JUL 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME 
  NORTHEAST OVERNIGHT AND THEN DIMINISH TOWARD DAYBREAK. 
  WAVES OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD REMAIN IN PORT UNTIL THESE CONDITIONS SUBSIDE.

&&

$$

CORRECTED PRECAUTIONARY STATEMENT
348 
WHUS71 KCLE 140723
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
323 AM EDT THU JUL 14 2011

LEZ146>149-140830-
/O.CAN.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
323 AM EDT THU JUL 14 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND WAVES HAVE DROPPED JUST BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ142>145-141300-
/O.EXT.KCLE.SC.Y.0027.000000T0000Z-110714T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
323 AM EDT THU JUL 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS
MORNING. 

* WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 10 TO 20 KNOTS WILL
  DECREASE TO 5 TO 15 KNOTS EARLY THIS MORNING. WAVES OF 3 TO 5
  FEET WILL ALSO SUBSIDE TO 2 TO 4 FEET EARLY THIS MORNING.

 IT IS POSSIBLE THAT LATE THIS AFTERNOON AND EVENING THAT THE
 WINDS COULD PICK UP AND THE WAVES COULD APPROACH SMALL CRAFT
 ADVISORY CRITERIA ON THE WEST END OF THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD REMAIN IN PORT UNTIL THESE CONDITIONS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 1:36 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 12, 1:36 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
136 PM EDT TUE JUL 12 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT.  HIGH PRESSURE
WILL BUILD SOUTHEAST INTO THE CENTRAL GREAT LAKES BY THURSDAY AND
BECOME NEARLY STATIONARY. THE HIGH PRESSURE CENTER WILL SLOWLY MOVE
EAST TO THE ATLANTIC COAST BY SATURDAY. A WARM FRONT WILL LIFT
NORTHEAST ACROSS THE AREA OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONLY MINOR CHANGES PLANNED FOR THE AFTERNOON AS DRIER AIR
GRADUALLY MIXES DOWNWARD AND TEMPERATURES PEAK IN THE 85 TO 90
DEGREE RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE IS EXPECTED TO BECOME THE DOMINANT WEATHER FEATURE
ONCE THE COLD FRONT SLIDES SOUTH OF THE AREA. FORECAST AREA SHOULD
REMAIN HIGH AND DRY FOR MUCH OF THE WEEK. THE NEXT SHOT FOR
PRECIPITATION WILL NOT ARRIVE UNTIL FRIDAY AFTERNOON AS WE START TO
SEE A RETURN BACK TO WARMER AIR AND HIGHER DEW POINTS. WARM FRONT IS
EXPECTED TO MOVE INTO THE REGION BY THE END OF THE WEEK AND COULD BE
A FOCUS FOR SOME CONVECTION. HOWEVER...SINCE MOISTURE IS
LIMITED...WILL KEEP THE SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
FRIDAY AFTERNOON. NORTHEAST FLOW AT THE SURFACE WILL KEEP WINDS
ONSHORE FRIDAY AFTERNOON AND THIS COULD SUPPRESS ANY THUNDERSTORM OR
SHOWER ACTIVITY NEAR THE LAKE SHORE.  SO WILL CONTINUE WITH CURRENT
FORECAST OF SLIGHT CHANCE.

TEMPERATURES GRADUALLY WARMING UP THROUGH THE PERIOD AS HIGH SLOWLY
SHIFTS TO THE EAST OF THE FORECAST AREA.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
STILL SOME QUESTION AS TO WHAT WILL HAPPEN BUT A MAINLY DRY WEEKEND
STILL LOOKS REASONABLE. THE BEST CHANCE FOR ANY PRECIPITATION WOULD
BE SATURDAY AND SUNDAY AS AN INVERTED TROF WILL BE IN THE AREA. BY
MONDAY THE RIDGE AT THE SURFACE AND ALOFT BECOMES PREDOMINANT. WENT
CLOSE TO GRIDDED MOS AND HPC FOR THE TEMPERATURES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COLD FRONT THROUGH NORTH CENTRAL OHIO EARLY THIS AFTERNOON AND
WILL CONTINUE PUSHING EAST OF SITES DURING THIS EVENING. SOME CU
DEVELOPING ESPECIALLY AHEAD OF THE FRONT BUT NOT EXPECTING ANY
SHRA OR TS TO AFFECT TAF SITES THIS AFTERNOON AND EVENING. STILL
LOOKS LIKE SOME MID LEVEL SCT-BKN CLOUDS POSSIBLE DURING TONIGHT
SO CONTINUED TO MENTION THAT AT SITES. ANY MID LEVEL CLOUDS SHOULD
EXIT TO THE EAST WEDNESDAY MORNING...BUT AN UPPER TROUGH SWINGING
ACROSS NEW YORK STATE MAY ALLOW FOR SOME LOWER CLOUDS ESPECIALLY
AT ERI AND POSSIBLY TO YNG AND CAK DURING WEDNESDAY.

LEFT OUT MENTION OF ANY MVFR VIS AROUND DAYBREAK AT SITES IF THERE
IS GOING TO BE SOME MID LEVEL CLOUDS AROUND. IF THESE CLOUDS
AREN/T AS THICK OR DON'T MOVE OVER THE AREA AS EXPECTED THEN MVFR
VIS AROUND DAYBREAK MAY NEED TO BE ADDED TO TAFS.

OUTLOOK...POSSIBLE NON VFR LATE THURSDAY NIGHT INTO FRIDAY
MORNING WITH ANY CONVECTION MOVING ACROSS THE AREA NEAR A WARM FRONT.

&&

.MARINE...
THE WINDS ARE ON THE DECREASE THIS MORNING BUT THEY WILL PICK UP
AGAIN TONIGHT BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE LAKE
TODAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATER TONIGHT INTO
WEDNESDAY. HIGH PRESSURE WILL THEN TRY TO BUILD JUST NORTH OF LAKE
ERIE FOR THURSDAY THROUGH FRIDAY. THERE IS A CHANCE THAT A SMALL
CRAFT ADVISORY MAY BE NEEDED. THE RIDGE WILL MOVE OVER THE LAKE FOR
THE WEEKEND AND THAT WILL PRODUCE LIGHT WINDS AND LOW WAVES. NOT
MUCH IN THE WAY OF PRECIPITATION IS EXPECTED ON THE LAKE THROUGH
MONDAY. THE EAST END HAS THE BEST CHANCE TODAY AND OVER THE WEEKEND
BUT IT IS STILL A LOW CHANCE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...REL
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...ABE
MARINE...KIELTYKA
Hazardous weather outlook, Jul 12, 3:40 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
340 AM EDT TUE JUL 12 2011

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-130745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
340 AM EDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Local storm report, Jul 12, 10:25 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 AM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     2 NW PERRYSVILLE        40.68N 82.34W
07/11/2011                   ASHLAND            OH   FIRE DEPT/RESCUE

            LARGE BRANCHES AND SMALL TREES DOWN ALONG STATE ROUTE
            511.

&&

LEE

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.